Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 32, NWS Cheyenne, WY

June 7, 2009Box Butte County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2009, 2:50 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2009, 2:50 PM MDT (20:50 UTC)
Expired
Jun 7, 2009, 3:23 PM MDT
In force
33 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Box Butte County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 174 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 072050
SVRCYS
NEC013-123-072145-
/O.NEW.KCYS.SV.W.0032.090607T2050Z-090607T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 345 PM MDT

* AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ANGORA...OR 21 MILES SOUTHWEST OF ALLIANCE...AND MOVING NORTHEAST
  AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANGORA AROUND 255 PM MDT.
  BONNER AROUND 320 PM MDT.
  RUSH LAKE AROUND 345 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4210 10294 4187 10274 4178 10318 4194 10325
TIME...MOT...LOC 2050Z 244DEG 13KT 4187 10313

$$

RUBIN
2 follow-up statements
000 
WWUS55 KCYS 072104
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
304 PM MDT SUN JUN 7 2009

NEC013-123-072145-
/O.CON.KCYS.SV.W.0032.000000T0000Z-090607T2145Z/
MORRILL NE-BOX BUTTE NE-
304 PM MDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHERN BOX BUTTE AND NORTHERN MORRILL COUNTIES...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ANGORA...OR 18 MILES SOUTHWEST OF ALLIANCE...MOVING NORTHEAST AT
15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BONNER AROUND 320 PM MDT.
  RUSH LAKE AROUND 345 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4182 10309 4195 10320 4210 10294 4187 10274
TIME...MOT...LOC 2104Z 244DEG 13KT 4189 10307

$$

RUBIN
000 
WWUS55 KCYS 072123
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
323 PM MDT SUN JUN 7 2009

NEC013-123-072133-
/O.CAN.KCYS.SV.W.0032.000000T0000Z-090607T2145Z/
MORRILL NE-BOX BUTTE NE-
323 PM MDT SUN JUN 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOX BUTTE AND
NORTHERN MORRILL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS TO 45 MPH ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4182 10309 4195 10320 4210 10294 4187 10274
TIME...MOT...LOC 2123Z 244DEG 13KT 4192 10299

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:01 AM MDT, 9 hours 49 minutes earlier.

Area forecast discussion, Jun 7, 5:01 AM MDT, 9 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
501 AM MDT SUN JUN 7 2009

.SHORT TERM...SUNDAY THROUGH TUESDAY MORNING...

SOME LATE NIGHT CONVECTION AND WARNINGS WITH A COUPLE OF ONE INCH
HAIL REPORTS TO START THE SHIFT.

LATEST SURFACE ANALYSIS HAS COLD FRONT STRETCHING FROM CENTRAL
WYOMING INTO NW KANSAS SPLITTING THE CWA. TO THE NORTHEAST OF THE
FRONT LOW CLOUDS AND AREAS OF FOG ARE BEING OBSERVED AND PARTLY
CLOUDY ON THE SOUTHWEST SIDE. QUESTION IS HOW MUCH FURTHER WILL THE
FRONT AND COLD AIR PUSH. GUIDANCE PRODUCTS SHOW COLD AIR THROUGH
THE ENTIRE CWA TODAY AND THEN A SLIGHT WARM UP MONDAY BUT WITH
WELL BELOW NORMAL HIGHS EACH DAY. WITH UPPER LOW MOVING ALONG THE
CANADIAN BORDER AREA WILL HAVE CYCLONIC UPPER FLOW OF WEST TO
SOUTHWEST AND PRODUCE A CHANCE OF OVERRUNNING TYPE PRECIPITATION
THROUGH THE END OF THE SHORT TERM. SPC HAS AREA IN GENERAL
THUNDERSTORMS TODAY BUT HAVE CONCERNS WITH POSSIBLY SOME SEVERE
WEATHER AGAIN LATE MONDAY. BOTTOM LINE IN THE SHORT TERM IS CLOUDY
AND COOL WITH CHANCES OF PRECIPITATION.

.LONG TERM...TUESDAY THROUGH SATURDAY...
BELOW SEASONAL TEMPS WILL PERSIST DURING THE WEEK WITH SOME WARMING
FOR THE WEEKEND. SCATTERED SHOWERS AND AFTERNOON AND EVENING TSTMS
CAN BE EXPECTED EACH DAY WITH THE MORE ACTIVE DAYS AND POSSIBLY
STRONG TSTMS LOOKING TO BE ON TUESDAY...FRIDAY AND SATURDAY OVER
THE SOUTHEAST OR EASTERN PART OF THE CWA. EARLY ON...A COUPLE OF
UNSEASONABLY COOL UPPER LOWS WILL BE MOVING ACROSS NORTHERN MT TUE
AND TUESDAY NIGHT. FLOW ALOFT OVER OUR CWA BACKS TO SW ALLOWING A
DECENT SHORTWAVE TROUGH TO LIFT ACROSS OUR CWA FROM THE SW. SO...
THERE WILL BE A GOOD COVERAGE OF SHOWERS/TSTMS TUE AFTERNOON AND
EVENING. STRONG TSTMS WILL BE A POSSIBILITY MAINLY FROM KCYS-KSNY
AS NAM SHOWS GOOD INSTABILITY PULLING NORTHWARD WHILE GFS IS NOT
QUITE AS BULLISH ON THIS. MODEL DIFFERENCES SHOW UP FOR THE REST
OF THIS FORECAST PERIOD MAINLY DUE TO GFS TRYING TO PHASE REMAINS
OF UPPER LOW OVER MT WITH ANOTHER MOVING INTO NORTHERN CA WHILE
PREFERRED ECMWF KEEPS THESE SEPARATE. ECMWF SHIFTS MT UPPER LOW
OUT TO THE ESE LATE WED AND WED NIGHT AND SHOWS MORE RIDGING OVER
THE NORTHERN AND CENTRAL ROCKIES FOR THE WEEKEND. FOR NOW...WILL
CONTINUE IDEA OF DIURNALLY TRENDED SCATTERED SHOWERS/TSTMS EACH
DAY AS DESPITE BEING UNDER UPPER RIDGING THIS WEEKEND...INSTABILITY
WILL INCREASE DUE TO WARMER TEMPS.

&&

.AVIATION...LIFR CONDITIONS IN NEBRASKA PANHANDLE ON COLD SIDE OF
FRONT AND AS FRONT CONTINUES TO PUSH SOUTHWEST LOW CLOUDS AND
AREAS OF FOG SHOULD ROLL THROUGH ALL AERODROMES EXCEPT RAWLINS AND
LARAMIE THROUGH MIDDAY TODAY AND THEN SLOWLY LIFT TO VFR CONDITIONS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...GRIFFITH
LONG TERM...JLH
Hazardous weather outlook, Jun 7, 6:02 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
602 AM MDT SUN JUN 7 2009

NEZ001>003-019>021-054-055-WYZ059-060-066>070-081145-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
602 AM MDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WITH REDUCED VISIBILITIES WILL OCCUR THIS MORNING
ALONG WITH SOME SHOWERS AND THUNDERSTORMS. SCATTERED SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED IN THE AFTERNOON AND EVENING. A FEW
THUNDERSTORMS WILL PRODUCE HAIL AND HEAVY RAIN EARLY THIS MORNING
AND AGAIN IN THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING...AND AGAIN
THIS AFTERNOON.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>065-081145-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-
602 AM MDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOME THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. SMALL
HAIL AND BRIEF WIND GUSTS TO 45 MPH CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 7, 1:40 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
140 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FUNNEL CLOUD     1 NE ALBIN              41.43N 104.09W
06/07/2009                   LARAMIE            WY   AMATEUR RADIO

1250 PM     TORNADO          20 WSW SCOTTSBLUFF      41.76N 104.02W
06/07/2009                   SCOTTS BLUFF       NE   LAW ENFORCEMENT

0102 PM     FUNNEL CLOUD     10 SW PINE BLUFFS       41.08N 104.20W
06/07/2009                   LARAMIE            WY   LAW ENFORCEMENT

            LARAMIE COUNTY DEPUTY - FUNNEL CLOUDS 2 MILES SOUTH OF
            MILE MARKER 390 ON INTERSTATE 80.

0105 PM     FUNNEL CLOUD     11 SW ALBIN             41.30N 104.25W
06/07/2009                   LARAMIE            WY   PUBLIC

            FUNNEL CLOUD REPORTED BY USAF PERSONNEL NORTH OF EGBERT
            MOVING EAST.

0115 PM     HAIL             9 SE BURNS              41.10N 104.24W
06/07/2009  M1.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            QUARTER TO PING PONG SIZED HAIL.

&&

AAH
Local storm report, Jun 7, 2:06 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
206 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HAIL             7 ENE CHEYENNE          41.18N 104.67W
06/07/2009  E1.75 INCH       LARAMIE            WY   PUBLIC

            LOTS OF DAMAGE TO HOME AND CARS.

0530 AM     HAIL             10 E CHEYENNE           41.15N 104.60W
06/07/2009  E0.25 INCH       LARAMIE            WY   DEPT OF HIGHWAYS

0538 AM     HAIL             8 NE CHEYENNE           41.23N 104.68W
06/07/2009  E1.75 INCH       LARAMIE            WY   TRAINED SPOTTER

0542 AM     HAIL             9 E CHEYENNE            41.15N 104.62W
06/07/2009  E1.00 INCH       LARAMIE            WY   PUBLIC

            MOSTLY DIME TO NICKEL

&&

AAH
Special weather statement, Jun 7, 2:18 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT SUN JUN 7 2009

NEZ003-019>021-072115-
BANNER-BOX BUTTE-MORRILL-SCOTTS BLUFF-
218 PM MDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTTS BLUFF...
NORTHEASTERN BANNER...NORTHWESTERN MORRILL AND SOUTHERN BOX BUTTE
COUNTIES UNTIL 315 PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COYOTE ROCK...OR 11 MILES SOUTHEAST OF
SCOTTSBLUFF...MOVING EAST AT 30 MPH.

SMALL HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  7 MILES NORTH OF CHIMNEY ROCK BY 225 PM MDT.
  BAYARD BY 230 PM MDT.
  PERRIN BY 240 PM MDT.
  ANGORA BY 300 PM MDT.
  BONNER BY 310 PM MDT.
  7 MILES NORTHWEST OF PETERSON LAKE AND 9 MILES NORTHWEST OF BOX
  LAKE BY 315 PM MDT.

MELBETA...MCGREW...BAYARD...PERRIN...CHIMNEY ROCK...LAKE MINATARE
AND ANGORA ARE ALSO IN THE PATH OF THIS STORM.

RUBIN
Local storm report, Jun 7, 2:33 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
233 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             BAYARD                  41.76N 103.32W
06/07/2009  E0.75 INCH       MORRILL            NE   PUBLIC

&&

DDEAL
Local storm report, Jun 7, 2:37 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     NON-TSTM WND DMG BAYARD                  41.76N 103.32W
06/07/2009                   MORRILL            NE   PUBLIC

            3 INCH DIAMETER TREE BRANCHES BROKEN. THE PUBLIC
            ESTIMATED WIND SPEED TO BE 50 TO 55 MPH.

&&

DDEAL
Local storm report, Jun 7, 2:37 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     BAYARD                  41.76N 103.32W
06/07/2009                   MORRILL            NE   PUBLIC

            3 INCH DIAMETER TREE BRANCHES BROKEN. THE PUBLIC
            ESTIMATED WIND SPEED TO BE 50 TO 55 MPH.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:18 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball57 min
Jun 7, 12:15 AM MDTSevere Thunderstorm WarningCYSCheyenne41 min
Jun 7, 12:51 PM MDTTornado WarningCYSBanner24 min
Jun 7, 1:00 PM MDTTornado WarningCYSBanner, Kimball45 min
Jun 7, 1:19 PM MDTSevere Thunderstorm WarningCYSKimball22 min
Jun 7, 1:24 PM MDTTornado WarningCYSBanner, Scotts Bluff26 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.